# SDR FDEA202304190692

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ON #4 BANJO LEFT HAND SIDE OF LOWER VERTICAL STAB AFT FLANGE OF UPPER REAR SPAR CAP ON THE LOWEST FASTENER #1 LEFT AS SHOWN ON SHEET 10.1 FIGURE, COME ACROSS CRACK ON THE EDGE OF   AFT FLANGE ABOVE FASTERNER #1 LEFT AS MARKED AT STATION 2164. CRACK ON THE EDGE OF AFT FLANGE ABOVE FASTENER #1 LEFT, AT #4 BANJO LEFT HAND SIDE   OF THE LOWER VERTICAL STABILIZER AFT FLANGE OF UPPER REAR SPAR CAP AT STATION 2164   REPAIRED PER MD- 11 SRM 55-30-02-2R REPAIR 5 FIGURE 202 AND EA : 1-5530-T0374278 P1. TITLE   STABILIZERS - VERTICAL STABILIZER - CRACK REPAIR ON VERTICAL STABILIZER REAR SPAR LHS   FORWARD & AFT FLANGES. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
